# SDR 98ZZZX1888

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 6607A2114
- Condition: Failed
- Location: Gearbox Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX OIL PRESSURE MALFUNCTION IS COMMON DUE TO PRESSURE SWITCH.  SUBMITTER STATED THE SYSTEM NEEDS A PRESSURE GAUGE TO VERIFY LIKE THE ENGINE OIL SYSTEM.
